Can you tell me if anything can be done to relieve side effects of beta blockers. Atenelol relieves arrhythmia but has effects of extreme sleepiness, total lack of energy and depression. Don't feel like a proper person - like being in a world of cotton wool. Other beta blockers even worse. Could another drug reduce the side effects?
I was going to suggest switching to a different type of beta blocker, but it sounds like you have already done that. Depending on the type of arrhythmia, a calcium channel blocker may still be effective, but have less side effects for you. You can discuss that option with your doctor.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.